# SDR SWAA2024092324545

- Difficulty date: August 12, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND OF THE STUB FRAME LOCATED BS 290-296 BETWEEN STR8 AND STR9 AT FWD GALLEY DOOR R1 BEAR STRAP. CRACK LENGTH= 0.912 INCHES. 2024-504165<[01] REPLACED STUB FRAME LOCATED BS 290-296 BETWEEN STR8 AND STR9 AT FWD GALLEY DOOR IAW B737-700 SRM 51-40-02 AND DWG: 141A8370; REV . SEE INDIVIDUAL SEGN OF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
